# SDR CALA9801484

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR ATTACH ANGLE IN FORWARD CARGO PIT CORRODED AT STA 560, RBL 20.  THE CORRODED AREA WAS CUT OUT, AN ANGLE AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-40-4, FIGURE 1.
